I am considering ulthera but I am concerned about fat atrophy. A woman over 50 with a thin face can not afford that. Any comments please.
Can Ulthera Therapy Cause Fat Atrophy?
Doctor Answers 5
Ulthera should not cause fat atrophy!
Hello and thank you for taking the time to ask a question about Ultherapy.
When done properly, the fat should not be disturbed when undergoing an Ultherapy treatment. The nice thing about Ulthera is that we are able to focus the depth of the treatment depending on which transducer head is used to the underlying fascia tissue as well as the dermis (area right underneath the skin). By doing so, one gets a tightening from two different layers and the fat layer is avoided. I do my own treatments so I am very careful in making sure I am treating the proper layer before an energy pulse is delivered.
I hope this helps.
Carlo Honrado, MD FACS
Have a question? Ask a doctor
Ultherapy does not cause fat or volume loss
Read the Ultherapy ebook provided on the link below - go to the ebook section.
Ulthera and Fat Atrophy
Thank you for your question. Ultherapy deposits focused ultrasound energy below the surface of the skin to stimulate the body’s creation of new collagen. As a result, skin will actually begin to lift and tone over time. Collagen is a natural protein that gives skin its youthfulness by keeping it firmed, toned and elastic. The treatment will not cause you to lose fat cells in your face, only lift and tighten the skin.
You might also like...
No conclusive studies show fat atrophy after Ultherapy
At this time, there have been no studies demonstrating fat atrophy with Ulthera. However, if this is a major concern for you, then perhaps you should avoid it completely. A surgical face and neck lift in conjunction with fat grafting may be a better option for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.